# SDR NACA202507170013

- Difficulty date: March 7, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER AT L/H STA 933 TO STA 955 STGR 22 HAS 2EA DAMAGED HOLES.   ACCOMPLISHED MAJOR CATEGORY A REPAIR ON 1EA. STIFFENER AT STA. 933 TO STA. 955 AND STGR 22L IAW E.A. #767-5300-73-B0447 REV. I/R
